# SDR 2021F00160

- Difficulty date: May 23, 2021
- Submitted: June 18, 2021
- Operation: General aviation
- Aircraft: XAAMC
- Make and model: Boeing 737-800
- Aircraft serial: 36704
- Aircraft time: 30,714 hours, 11,255 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000102
- Part serial: 02952
- Condition: Failed
- Location: Horizontal Stab
- Part time: 20,497 hours, 8,942 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

24.05.2021 12:00 DURING TRANSIT CHECK THE STABILIZER TRIM WITHOUT MOVEMENT DURING TRANSIT CHECK, IT WAS DETECTED THE HORIZONTAL STABILIZER TRIM WITHOUT MOVEMENT. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING HORIZONTAL STABILIZER FAIL TO TRIM NOSE UP AND NOSE DOWN AND THE HORIZONTAL STABILIZER TRIM MOTOR FAILED; SO THE HORIZONTAL STABILIZER TRIM MOTOR WAS REPLACED IAW AMM 27-41-71 AND THE FIM 22-11 TASK 801 PROCEDURE WAS PERFORMED, TESTED CORRECT.
